# SDR ZZDA2008039

- Difficulty date: January 7, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C STRUCK BY BAG CART.  SKIN DAMAGE BETWEEN CANTED FRAME 1178 AND 1183.  INSTALLED NEW SKIN SECTION AT CANTED FRAME BETWEEN STATION 1178 AND STATION 1200 IAW B717 SRM 51-41-02 AND DRG 9911840.
